# SDR UIEA2017030300276

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY FAIRING FRAME AT BS 1540, RBL 45.5 FOUND CORRODED.   THE FAIRING FRAME WAS REPAIRED IAW RI-53-67-11739, REV A.
